# SDR AALA201712189062

- Difficulty date: December 17, 2017
- Submitted: December 21, 2017
- Operation: Air carrier
- Aircraft: N151UW
- Make and model: Airbus A321-211
- Aircraft serial: 5513
- Aircraft time: 16,264 hours, 6,635 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cids
- Condition: False Indication
- Location: L1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L1 DOOR SLIDE PRESSURE INDICATED LOW.  MAINTENANCE RESET CIDS IAW AMM 23-73-00,  FAULT CLEARED, AND SLIDE PRESSURE RETURNED TO NORMAL.
